# SDR FDEA202207071693

- Difficulty date: July 7, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N164FE
- Make and model: Boeing 737-300
- Aircraft serial: 43554
- Aircraft time: 6,760 hours, 3,253 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 313T2380861
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 PYLON AFT FAIRING MID FRAME IS CRACKED ON UPPER INBD SIDE APPROX NAC STA 330 REPAIRED #1 PYLON AFT FAIRING MID-FRAME UPPER INBOARD CORNER IAW B767 SRM 54-52-71-  2R, REPAIR 4.
